# SDR SWAA2022030379647

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-800
- Aircraft serial: 63598
- Aircraft time: 15,320 hours, 7,313 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG AFT STRUT FAIRING AFT BULKHEAD CRACKED.   COMPLIED WITH EA 22-154-00660. REF MXI W/O TTG8Q00B4KTV
